Swollen inguinal lymph nodes and blurry visions - HIV Partners

HIV Partners

2,138 members710 posts

Swollen inguinal lymph nodes and blurry visions

Victorr457
Victorr457

I had protected sex at the end of January with a csw i was drunk and tge room was dark i wasn’t seeing properly. Firstly the csw simulated her vagina then touched my penis while putting on the condom. Then we had sex for like 2 minutes and i decided to stop because i wasn’t in the mood i didn’t even precum. The next day i went to the clinic to get pep. I took pep for 7 days then i decided to stop it due to feeling unwell. After 4 days when i’ve stopped pep, i checked in the mirror and found that i have developed many ringworms at my back and neck After seeing those ringworms i got scared and continued pep which means i skipped pep for 4 days i was taking( anzavir-r and lamivudine tenofovir disproxil from mylan made in india) i finished the whole pills and i was feeling fine then in the next 3 weeks after i stoped pep, i startedt feeling sharp and throbbing pains all over the body, pins and needles, 3 painful swollen lymph nodes in the groin and one day i got blurry vision for like 2 minutes i couldn’t see anything, ringing ears, stomach gurgling and headaches. This is my 4th month now after the exposure and i still have those lmyph nodes and ringworms. Could these be hiv symptoms or pep longterm side effects. I am imagining that maybe the condom had broken somehow because i wasn’t focused what i remember is that sex was too rough and my penis was hurting and decided to stop and this was my first time having sex in my life. I feel very embarrassed i don’t know what to do, i am scared of getting tested. Please help me figure out how to deal with this issue.

Thanks,

5 Replies

Hello there are many other stds which are very easy to catch other than hiv. Plz have a test for both hiv and other stds as well.

And in your case there are very less chances to become hiv positive. Go get tested and share the results with us it may help other people who are facing similar kind of symptoms.

Right , take a deep breath and calm down . It is very unlikely that you have caught HIV from the activity you have described . Side affects to HIV drugs are common , so it is vey likely that the PEP was making you feel ill .

Ringworm is caused by a fungus and is not sexually transmitted , so if you really do have ringworm you need to get that treated . You need to go and get tested for STI's and HIV , then you will know for sure . If the tests come back negative you will know that it is something else that is making you ill .

I haven’t experienced swollen nodes before can pep cause swollen nodes and gastrointestinal this is my 3rd month after i took the last pep tablet

Griffon
Griffon in reply to Victorr457

If your last dose of PEP was 12 weeks ago it will not be that , that is making you ill . It is impossible for anyone to diagnose what is the matter from a forum like this , you really need to see a doctor . And please don't worry about HIV , from what you have said it is almost impossible to catch from protected sex .

I don’t know how I morphed onto this site but for goodness sake get yourself to a doctor and get tested.....the longer you futz around the longer you will be worried!